MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION
Model Number MMT-326A
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they were hospitalized due to low blood glucose on (b)(6) 2020 with blood glucose of 40 mg/dl.Customer has been using insulin pump system within 48 hours of reported low blood glucose event.The customer was treated with food.Customer stated that the drive support cap appeared normal.The customer reported that they did believe insulin pump was over-delivering.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Evaluated one open/used reservoir and checked o-rings/stopper groove for anomalies none were found.Ran basal bolus leaking test: reservoir filled with diluent and connected to a new infusion set, installed reservoirs and connectors into paradigm insulin pump.Conclusion: reservoir no occluded, not leak and did not continue dripping insulin after test.(b)(4).

Brand Name
RESERVOIR 1.8ML MMT-326A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10166326
Report Number2032227-2020-132717
Device Sequence Number3467781
Product Code FRN
UDI-Device Identifier00643169771437
UDI-Public(01)00643169771437(17)221029(10)HG3VV0K
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/29/2022
Device Model NumberMMT-326A
Device Catalogue NumberMMT-326A
Device Lot NumberHG3VV0K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2020
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient Weight142